# SDR AALA202203214876

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,322 hours, 34,323 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR ON DESCENT INTO DFW. NOTICED IN FLIGHT DECK ONLY. APU HAD BEEN PLACED ON MEL AS ODOR SOURCE ON PREVIOUS FLIGHT (SEE AALA202203214127). ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001, APU SMOKE ODOR FUME JOB CARD 26L00021002. APU CONFIRMED AS ODOR SOURCE. ACCOMPLISHED  DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM JOB CARD 26L00021004. OK FOR SERVICE.
